Volume 29, Number 9, 2015


1. Fuzzy Soft Games, 1901-1917

Irfan Deli, Naim Çağman

PDFDOI: 10.2298/FIL1509901D

2. Maximal Antichains of Isomorphic Subgraphs of the Rado Graph, 1919�1923

Miloš S. Kurilić , Petar Marković

PDFDOI 10.2298/FIL1509919K

3. Dynamics of Stochastic Holling II Predator-Prey under Markovian-Switching with Jumps, 1925�1940

Xinhong Zhang, Xiaoling Zou, Ke Wang

PDFDOI 10.2298/FIL1509925Z

4. Some Relations in Non-Symmetric Affine Connection Spaces with Regard to a Special almost Geodesic Mappings of the Third Type, 1941�1951

Mića S. Stanković, Nenad O. Vesić

PDFDOI 10.2298/FIL1509941S

5. Invertible Harmonic and Harmonic Quasiconformal Mappings, 1953�1967

Miodrag Mateljević

PDFDOI 10.2298/FIL1509953M

6. Hexagonal Arrays for Fault-Tolerant Matrix Multiplication, 1969�1981

Emina I. Milovanović, Igor Ž. Milovanović, Mile Stojčev

PDFDOI 10.2298/FIL1509969M

7. Stability of Essential Approximate Point Spectrum and Essential Defect Spectrum of Linear Operator, 1983�1994

Aymen Ammar, Mohammed Zerai Dhahri, Aref Jeribi

PDFDOI 10.2298/FIL1509983A

8. Positive Decreasing Solutions of Second Order Quasilinear Ordinary Differential Equations in the Framework of Regular Variation, 1995�2010

Jelena Milošević, Jelena Manojlović

PDFDOI 10.2298/FIL1509995M

9. Fixed Point Results for Nonexpansive Mappings on Metric Spaces, 2011�2020

Francesca Vetro

PDFDOI 10.2298/FIL1509011V

10. On Distance Spectral Radius of Trees with Fixed Maximum Degree, 2021�2026

Zuojuan Luo, Bo Zhou

PDFDOI 10.2298/FIL1509021L

11. Improvement of Grüss and Ostrowski Type Inequalities, 2027�2035

Ana Maria Acu

PDFDOI 10.2298/FIL1509027A

12. A Homotopy Fixed Point Theorem in 0-Complete Partial Metric Space, 2037�2048

Calogero Vetro, Francesca Vetro

PDFDOI 10.2298/FIL1509037V

13. Some Additive and Multiplicative Results for Generalized Inverses, 2049�2057

Jovana Nikolov Radenković

PDFDOI 10.2298/FIL1509049N

14. q-Matrix Polynomials in Several Variables, 2059�2067

Bayram Çekim

PDFDOI 10.2298/FIL1509059C

15. On Matrix Methods of Convergence of Order α in (l)-Groups, 2069�2077

Antonio Boccuto, Pratulananda Das

PDFDOI 10.2298/FIL1509069B

16. Polynomials of Unitary Cayley Graphs, 2079�2086

Milan Ba�ic, Aleksandar Ilic

PDFDOI 10.2298/FIL1509079B

17. Majorization and Doubly Stochastic Operators, 2087�2095

Martin Ljubenovic

PDFDOI 10.2298/FIL1509087L

18. On the Convexity of the Solution Set of Symmetric Vector Equilibrium Problems, 2097�2105

A. P. Farajzadeh

PDFDOI 10.2298/FIL1509097F

19. Continuity of Superposition Operators on the Double Sequence Spaces Lp, 2107�2118

Birsen Sağir, Nihan Güngör

PDFDOI 10.2298/FIL1509107S

20. Bounds for Jacobian of Harmonic Injective Mappings in n-Dimensional Space, 2119�2124

Vladimir Božin, Miodrag Mateljević

PDFDOI 10.2298/FIL1509119B

21. Polynomially Riesz Perturbations II, 2125�2136

Snežana Č. Živković-Zlatanović , Robin E. Harte

PDFDOI 10.2298/FIL1509125Z

22. Lipschitz Conditions and the Distance Ratio Metric, 2137�2146

Slavko Simić , Matti Vuorinen

PDFDOI 10.2298/FIL1509137S

23. The Existence and Stability of Solutions for Symmetric Generalized Quasi-variational Inclusion Problems, 2147�2165

Lam Quoc Anh, Nguyen Van Hung

PDFDOI 10.2298/FIL1509147A